MathSciNet Relay Station
MathSciNet bibliographic data
MR130726 62.10
Teicher, Henry Maximum likelihood characterization of distributions. Ann. Math. Statist. 32 1961 1214–1222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement